# SDR UIEA2011092900533

- Difficulty date: August 23, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRESENT C-CHECK, INSPECTION REVEALED A DENT ON THE UPPER SURFACE OF NR 3 SPOILER NEAR CENTER HINGE (FIG 1). DENT MEASURED 0.002" DEEP, 0.495" IN WIDTH AND WAS LOCATED 30" FROM THE INBD EDGE AND 19.75" FROM THE T/E.   MX PERFORMED BOND TEST IAW NDTM 51-00-01 AND FOUND NO DELAMINATION.  REPAIR WAS PERFORMED IAW SRM 51-70-17 AS STATED IN SRM 57-70-01, FIG 201.
